# SDR AALA202208107393

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737
- Aircraft serial: 29546
- Aircraft time: 59,885 hours, 24,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31C ESCAPE PATH LIGHT HANGING DOWN. REPLACED SEAT PLASTIC HOLDING ESCAPE LIGHT AT SEAT 31C.
